Some geometric solvability theorems in topological vector spaces
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 273-285
H. Ben-El-Mechaiekh and G. Isac
Brock University, Royal Military College of Canada
Abstract : We derive from the Browder-Fan fixed point theorem existence results for zeros of (family of) mappings defined on convex subsets of topological vector spaces, with values in vector spaces and subject to geometric conditions of ``Darboux-type" or to general conditions of inwardness.
Keywords : Zeros for obtuse and inward mappings
MSC numbers : 47H17, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd